# SDR SIMA20220526002

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 40,166 hours, 35,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Lh
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERIOR OVER WING EMERGENCY LIGHT INTERMITTENT-C/A-RESEATED LH EXTERIOR OVER WING EMERGENCY LAMP IAW EMB 145 AMM 33-50-10. OPC GOOD
